# SDR DALA2016032002146

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS OUTER SKIN BETWEEN BEAM 2 AND 5 AT AFT CARGO COMPARTMENT DOOR. DENTS WERE ATTENDED IAW ETI-88-16-115, ERA 543210-14, REV ORIGINAL.  PERFORM A GVI OF THE DAMAGED AREAS WITHIN EVERY 3, 800 FLIGHT CYCLES. AFTER SECTION I ACCOMPLISHED OF ERA 543210-14, REV ORIGINAL.
